Journal of the Mathematical Society of Japan

The critical values of certain zeta functions associated with modular forms of half-integral weight

Goro SHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 33, Number 4 (1981), 649-672.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1239802073

Digital Object Identifier
doi:10.2969/jmsj/03340649

Mathematical Reviews number (MathSciNet)
MR0630630

Zentralblatt MATH identifier
0494.10018

Subjects
Primary: 10D24

Citation

SHIMURA, Goro. The critical values of certain zeta functions associated with modular forms of half-integral weight. J. Math. Soc. Japan 33 (1981), no. 4, 649--672. doi:10.2969/jmsj/03340649. http://projecteuclid.org/euclid.jmsj/1239802073.


Export citation